| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(gm) grasping mechasism.The evaluation confirmed the reported event was due to normal wear and tear.
Event or Problem Description
On 08/29/2022, it was reported by a sales representative via (b)(4) that an ar-3210-0029 scope has particles coming out of the camera from an unknown area.This occurred during use with no patient effect.